Linear chains of magnetic ions stacked with variable distance: ferromagnetic ordering with a Curie temperature above 20 K

Friedländer, S, Liu, J, Addicoat, M, Petkov, P, Vankova, N, Rüger, R, Kuc, A, Guo, W, Zhou, W, Lukose, B, Wang, Z, Weidler, PG, Pöppl, A, Ziese, M, Heine, T and Wöll, C, 2016. Linear chains of magnetic ions stacked with variable distance: ferromagnetic ordering with a Curie temperature above 20 K. Angewandte Chemie International Edition, 55 (41), pp. 12683-12687. ISSN 1433-7851

Full text not available from this repository.
Item Type: Journal article
Publication Title: Angewandte Chemie International Edition
Creators: Friedländer, S., Liu, J., Addicoat, M., Petkov, P., Vankova, N., Rüger, R., Kuc, A., Guo, W., Zhou, W., Lukose, B., Wang, Z., Weidler, P.G., Pöppl, A., Ziese, M., Heine, T. and Wöll, C.
Publisher: WILEY-VCH Verlag GmbH & Co. KGaA
Date: 4 October 2016
Volume: 55
Number: 41
ISSN: 1433-7851
Identifiers:
NumberType
10.1002/anie.201606016DOI
Divisions: Schools > School of Science and Technology
Depositing User: Jill Tomkinson
Date Added: 11 May 2017 10:42
Last Modified: 11 May 2017 10:42
URI: http://irep.ntu.ac.uk/id/eprint/30610

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year